Near Optimal Linear Quadratic Regulator for a Class of Stochastic Systems Modeled by Singularly Perturbed Ito Differential Equations with State and Control Multiplicative White Noise

Full text for this resource is not available from the Research Repository.

Dragan, Vasile, Mukaidani, Hiroaki and Shi, Peng (2012) Near Optimal Linear Quadratic Regulator for a Class of Stochastic Systems Modeled by Singularly Perturbed Ito Differential Equations with State and Control Multiplicative White Noise. ICIC Express Letters, 6 (3). pp. 595-602. ISSN 1881-803X

Item type Article
URI https://vuir.vu.edu.au/id/eprint/10461
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID25079, ResPubID25764, noise, singularly perturbed stochastic system, regulator
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login